# SDR SWAA2015072242110

- Difficulty date: July 2, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 35,444 hours, 17,165 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: 112A5300
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CTR WING TANK RIB 2 INBD SIDE SHIM BROKEN.  R & R SHIM IAW DWG.
